# SDR QXEA2020082700263

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 44,166 hours, 46,683 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: L, A

## Discrepancy

APPROXIMATELY 1500 FEET AFE (4500MSL) ON FINAL FLAPS 35 DEG WAS SELECTED FROM 15 DEG FLAPS DID NOT RESPOND AND WE GOT A FLAP POWER CAUTION. AFTER EXECUTING A MISSED APPROACH WE RAN THE E&A CHECKLIST FOR A FLAP POWER CAUTION, IT CALLED FOR A CB RESET WHICH WE DID. THIS CLEARED THE CAUTION. WE RETRACTED THE FLAPS TO 0 DEG AND DIVERTED. UPON SELECTING 35 DEG ON FINAL WE ENCOUNTERED THE SAME CAUTION. AGAIN WE RAN THE E+A CHECKLIST, BUT LEFT FLAPS AT 15 DEG AND PERFORMED A NORMAL FLAPS 15 DEG LANDING. REMOVED FROM SERVICE. C/W FIM 27-50-00-810-802. FOUND "ARMING SWITCH" IN CDS. FAULT CLEARED & DID NOT RETURN DURING OPS CHECKS. NO HISTORY IN TRAX. A/C OK FOR CONTINUED SERVICE.
